Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Remarks on fixed point theorems and their extensions


Author: W. V. Petryshyn
Journal: Trans. Amer. Math. Soc. 126 (1967), 43-53
MSC: Primary 47.85
DOI: https://doi.org/10.1090/S0002-9947-1967-0217660-6
MathSciNet review: 0217660
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Al'tman, A fixed point theorem in Hilbert space, Bull. Acad. Polon. Sci. Cl. III 5 (1957), 19-22. MR 0087064 (19:297b)
  • [2] -, A fixed point theorem in Banach space, Bull. Acad. Polon. Sci. Cl. III 5 (1957), 89-92. MR 0087063 (19:297a)
  • [3] F. E. Browder, Nonlinear elliptic boundary value problems, Bull. Amer. Math. Soc. 69 (1963), 862-874. MR 0156116 (27:6048)
  • [4] -, Remarks on nonlinear functional equations, Proc. Nat. Acad. Sci. U.S.A. 51 (1964), 985-989. MR 0163200 (29:503)
  • [5] -, Remarks on nonlinear functional equations. II, Illinois J. Math. 9 (1965), 608-616.
  • [6] R. I. Kačurovskiĭ, On some fixed point principles, Učcen. Zap. Moskov. Reg. Ped. Inst. 96 (1960), 215-219.
  • [7] -, On monotone operators and convex functionals, Uspehi Mat. Nauk 15 (1960), 213-215.
  • [8] M. A. Krasnosel'skiĭ, New existence theorems for solutions of nonlinear integral equations, Dokl. Akad. Nauk SSSR 88 (1953), 949-952. MR 0055578 (14:1095c)
  • [9] G. J. Minty, Monotone (nonlinear) operators in Hilbert space, Duke Math. J. 29 (1962), 341-346. MR 0169064 (29:6319)
  • [10] -, On a ``monotonicity'' method for the solution of nonlinear equations in Banach space, Proc. Nat. Acad. Sci. U.S.A. 50 (1963), 1038-1041. MR 0162159 (28:5358)
  • [11] W. V. Petryshyn, On the extension and the solution of nonlinear operator equations, Illinois J. Math. 10 (1966), 255-274. MR 0208432 (34:8242)
  • [12] -, Construction of fixed points of demicompact mappings in Hilbert space, J. Math. Anal. Appl. 14 (1966), 276-284. MR 0194942 (33:3147)
  • [13] E. Rothe, Zur Theorie der topologischen Ordnung und der Vektorfelder in Banachschen Räumen, Compositio Math. 5 (1937), 177-197. MR 1556993
  • [14] J. Schauder, Der Fixpunktsatz in Funktionalräumen, Studia Math. 2 (1930), 171-180.
  • [15] M. Shinbrot, A fixed point theorem and some applications, Arch. Rational Mech. Anal. 17 (1964), 255-271. MR 0169068 (29:6323)
  • [16] M. M. Vaĭnberg, Variational methods for the study of nonlinear operators, Holden-Day, San Francisco, Calif., 1964. (Translated from Russian by A. Feinstein.) MR 0176364 (31:638)
  • [17] E. Zarantonello, The closure of the numerical range contains the spectrum, Bull. Amer. Math. Soc. 7 (1964), 781-787. MR 0173176 (30:3389)
  • [18] F. E. Browder, Mapping theorems for noncompact nonlinear operators in Banach spaces, Proc. Nat. Acad. Sci. U.S.A. 54 (1965), 337-342. MR 0180883 (31:5113)
  • [19] W. V. Petryshyn, On non-linear P-compact operators in Banach space with applications to constructive fixed point theorems, J. Math. Anal. Appl. 15 (1966), 228-242. MR 0202014 (34:1890)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.85

Retrieve articles in all journals with MSC: 47.85


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0217660-6
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society